Hair loss and medication

Patient

Q: Hi, I suffer from hair loss.
I took propecia about two years ago and it helped. .
But I suffered from some side effects erectile distinction so I stopped taking it immediately. After a month or so everything went back to normal. I am thinking about going back on propecia as a balding has got worse but I am very afraid of these side effects. I have read a lot of stories that there are cases where these side effects can even remain once some comes off the medication. Is it likely that I will have these side effects again and could they be worse this time. Should I start taking them again??

Symptoms:  Hair loss
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Healthy 22 y/o female mildly overweight no medical history. Last week while running my fingers through my hair I noti...

Q: I'm 28 year old female on 40mg of isotretinoin. It's been 7 weeks, I have naturally curly hair that is very dry and s...

Q: Hello i have to take a hairfollicle test for a custody hearing tomorrow i have been clean 30 days. Before that i use...

Q: Hi, I had a question in regards to my hair loss. I am a male, 24 years of age, and have hair loss for roughly 3 years...

Q: My hair has been falling out excessively for the past few years. I have no signs or family history of MPB, but just d...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews